1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Taking Diclofenac Sodium 75 mg (2-3 Alleve pills)

Discussion in 'General Discussion Subforum' started by Andy S, Nov 26, 2018.

  1. Andy S

    Andy S Newcomer

    I am at the start of my TMS journey. I find that taking 1/2 of 1 pill of diclofenac at bedtime makes my morning significantly better. My TMS pain was most prominent in the mornings. Is their any harm in taking this pill until I am done with all of the self guided educational program and other material I am reading?
     
  2. TG957

    TG957 Beloved Grand Eagle

    Andy, I believe that unnecessary suffering should be avoided. As I was recovering, I tried not to take painkillers, but I still used them. I used Diclofenac as a cream and Aleve in pills, and I still made it to about 95% recovery. I use Aleve very sparingly for migraines because it gives me almost a narcotic high and at some point I caught myself wanting to take it not as a pain killer but to lift my mood. The less frequently I take it, the more effective it seems to be each time I take it. Beware that your TMS journey may take you longer than you expect (as it was for me and many others), so be careful not to get used to the painkillers. Best of luck!
     
    Andy S and starseed like this.
  3. starseed

    starseed Peer Supporter

    Hi Andy

    There are plenty of us who self medicate throughout our healing, in fact to let yourself ‘suffer’ would, in my view, add to your stress levels. Take your pills for as long as you need them with the aim of perhaps taking a quarter of a pill then weaning yourself off as you progress. So no harm done.

    Best wishes
     
    Andy S, Coffeeplease and TG957 like this.
  4. Coffeeplease

    Coffeeplease Peer Supporter

    I have stopped certain medications (one for IBS), which ironically after I stopped the med, my IBS is gone. I still take Tylenol in the mornings as moving my legs after lying all night long makes my legs/knees lock up. However I am gradually taking less Tylenol and now only down to one medication for anxiety. You can accept and acknowledge pain but I don't believe in using it as a way to punish oneself. To me, that could potentially be as destructive as burying feelings.

    Healing thoughts....
     
    Andy S likes this.

Share This Page